# SDR CA991007020

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: SB9RU3
- Condition: Failed
- Location: Magneto
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: H

## Discrepancy

(CAN) INTERNAL GEAR FAILURE.
